# SDR SWAA2022032989388

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT FWD CORNER SCUFF PLATE CRACKED. / REMOVED & INSTALLED AFT CARGO DOOR CUT-OUT; FWD CORNER SCUFF PLATE IAW AMM 53-11-02. REPAIRED CORNER SCUFF PLATE IAW SWA EA 1-A53-2076; REV: 11 REMOVAL AND INSTALLATION PERFORMED PER SWA EA 1-A53-2076; REV: 11 STEP 2
